MathSciNet Relay Station
MathSciNet bibliographic data
MR885135 34F05 (58F30 60F10 60H10)
Bezuidenhout, Carol A large deviations principle for small perturbations of random evolution equations. Ann. Probab. 15 (1987), no. 2, 646–658.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement